# SDR AALA2009042800002

- Difficulty date: April 28, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 61,522 hours, 32,275 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Bracket
- Condition: Damaged
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT LGA-ORD.  CAPTAIN REPORTED HE HAD GEAR LIGHT INDICATING GEAR DOWN WHEN IT SHOULD HAVE BEEN UP AND THERE WAS A BURNING RUBBER SMELL IN COCKPIT.  EMERGENCY DECLARED LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT AND RIGHT AIR CONDITIONING REGULATE VALVE.  REPLACED RIGHT MAIN LANDING GEAR DOOR TARGET AND BRACKET ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
